# SDR AALA202203319779

- Difficulty date: March 25, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A320*
- Aircraft serial: 1455
- Aircraft time: 67,389 hours, 25,534 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR #2 HINGE BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 55-16-42.
